Keyword : piecewise-linear maps

Construction of a Piecewise Linear One-Dimensional Map Generating an Arbitrary Prescribed Tree Source
Yasutada OOHAMA Mariko SUEMITSU Tohru KOHDA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2003/09/01
Vol. E86-A  No. 9 ; pp. 2251-2255
Type of Manuscript:  Special Section LETTER (Special Section on Nonlinear Theory and its Applications)
dynamical systemstree sourcesMarkov sourcespiecewise-linear maps
 Summary | Full Text:PDF